# SDR UIEA2020030900395

- Difficulty date: March 6, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 90,675 hours, 17,450 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH35411
- Condition: Defective
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RH ENG REQUIRED 2 START ATTEMPTS. AFTER START, R ENG IGNITOR 1 STATUS MESSAGE.( PERFORMED PIMU BITE TEST, VISUAL INSPECTION OF IGNITOR SHOWS BAD. REMOVED AND REPLACED RH ENG #2 IGNITOR IAW AMM 74-21-02. OPS CHKS GOOD IAW AMM 74-00-00.  )
